# SDR SWIA200311952

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 6,310 hours, 5,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT STRIP IS INOP.  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY LIGHT STRIP IAW 33-51-01.  OPS CHECK GOOD.
